Heparin-induced thrombocytopenia following hip and knee arthroplasty
Article first published online: 14 FEB 2013
© 2013 Blackwell Publishing Ltd
British Journal of Haematology
Volume 161, Issue 2, pages 255–261, April 2013
How to Cite
Craik, J. D. and Cobb, A. G. (2013), Heparin-induced thrombocytopenia following hip and knee arthroplasty. British Journal of Haematology, 161: 255–261. doi: 10.1111/bjh.12242
- Issue published online: 3 APR 2013
- Article first published online: 14 FEB 2013
- Manuscript Accepted: 30 DEC 2012
- Manuscript Received: 22 NOV 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.